Evidence map›Paper›PMID 41030433›Full record

ArticleACG case reports journal2025

Drug-Induced Liver Injury Secondary to Radionuclide Therapy With Lutetium-177 Vipivotide Tetraxetan in a Patient With Metastatic Castrate-Resistant Prostate Cancer.

Brian T Lee, Ravi J Kankotia, David Braxton

Abstract readCase Reports
In one paragraph

Article in ACG case reports journal, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors.

Brian T LeeLiver Program, Hoag Digestive Health Institute, Hoag Memorial Hospital Presbyterian, Newport Beach, CA.ORCID https://orcid.org/0000-0002-0621-4304
Ravi J KankotiaAdvanced Endoscopy Program, Hoag Digestive Health Institute, Hoag Memorial Hospital Presbyterian, Newport Beach, CA.
David BraxtonMolecular Pathology Program, Hoag Family Cancer Institute, Hoag Memorial Hospital Presbyterian, Newport Beach, CA.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Lutetium-177 vipivotide tetraxetan (LuPSMA) is a small molecule inhibitor with high affinity to prostate-specific membrane antigen and is currently used in the treatment of metastatic castrate-resistant prostate cancer. Hepatotoxicity has seldom been reported. This is a case of drug-induced liver injury presenting in a patient who received 5 cycles of LuPSMA for metastatic castrate-resistant prostate cancer. In this report, we provide a probable case of drug-induced liver injury with imaging and histologic findings of cholestatic liver injury and stricturing cholangiopathy related to LuPSMA. This is the first report of LuPSMA as a probable cause of hepatotoxicity.

Indexed as

drug-induced liver injuryhepatotoxicityprostate cancerradionuclide therapy

Identifiers

PMID41030433
PMCPMC12479103

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.